... and diarrha
Debbie52a; That should be okay but you should be eating the low fat cottage cheese It does list the stomach problems as a side effect maybe just try a smaller amount and see if it still is a problem.We have a Contrave support group here you might want to check out and read some of the postings. You may find it very helpful all support is well needed.
Just type in the drug on top here and look for the support group, Or when you get this answer it may be on the bottom of the page. Just let us know if your having problems finding it. but feel free to post questions here to lots of great people that are more than happy to help if we can. Chuck1957
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2009 • 1 answer
Posted 4 Mar 2015 • 2 answers
Posted 8 Apr 2015 • 2 answers
Posted 29 Nov 2015 • 0 answers
Vivitrol - Stomach cramps My stomach cramps up so bad every time I try and eat or drink anything as?
Posted 12 Feb 2016 • 1 answer